Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A representation theorem for lattices

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Б. М. Шайн и Д. А. Бредихин,Предсмавление унорябоченных нолузрунн й решємок бунарнымй омношенуямй (submitted).

  2. [2]

    Б. М. Шайн,О некоморых классах нолузрунн бинарных омношениЙ, Сибирск. матем. журн.6 (1965), 616–635.

  3. [3]

    P. M. Whitman,Lattices, equivalence relations and subgroups, Bull. Amer. Math. Soc.52 (1946) 507–522.

  4. [4]

    B. M. ScheinRelation algebras and function semigroups, Semigroup Forum1 (1970), 1–62.

Download references

Author information

Correspondence to B. M. Schein.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Schein, B.M. A representation theorem for lattices. Algebra Univ. 2, 177–178 (1972). https://doi.org/10.1007/BF02945026

Download citation

Keywords

  • Equivalence Relation
  • Binary Relation
  • Representation Theorem
  • Semigroup Forum
  • Simple Object